| Model Number |
60PFS45 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hospital pre-test, the user noticed that the device was labeled as a v flange tracheostomy tube but the product was a straight flange tube.No patient injury was reported.
Additional Manufacturer Narrative
No product or pictures were received to perform an investigation.A device history record (dhr) review confirmed that the device was assembled using a v flange part which was correct according to its bill of materials and labelling.No product was returned, thus the failure mode reported was not confirmed.No root cause could be determined as the complaint could not be confirmed.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.